Show simple item record

dc.contributor.authorCurrie, Sonja ( Orcid Icon 0000-0003-2190-8862 )
dc.contributor.authorWatson, Bruce A. ( Orcid Icon 0000-0003-2403-1752 )
dc.date.accessioned2021-06-01T15:45:00Z
dc.date.available2021-06-01T15:45:00Z
dc.date.issued2005-08-24
dc.identifier.citationCurrie, S., & Watson, B. A. (2005). Dirichlet-Neumann bracketing for boundary-value problems on graphs. Electronic Journal of Differential Equations, 2005(93), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13694
dc.description.abstractWe consider the spectral structure of second order boundary-value problems on graphs. A variational formulation for boundary-value problems on graphs is given. As a consequence we can formulate an analogue of Dirichlet-Neumann bracketing for boundary-value problems on graphs. This in turn gives rise to eigenvalue and eigenfunction asymptotic approximations.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDifferential operatorsen_US
dc.subjectSpectrumen_US
dc.subjectGraphsen_US
dc.titleDirichlet-Neumann bracketing for boundary-value problems on graphsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record